# SDR 2005UALA01188

- Difficulty date: October 25, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 37,246 hours, 7,101 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT 1F HAS FALLEN OFF.  REPLACED FOWARD EEL LIGHT AT 1F.
